MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III; RADIOIMMUNOASSY, ESTRADIOL

ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III; RADIOIMMUNOASSY, ESTRADIOL
Catalog Number 07027249190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas pure e 402 analytical unit serial number was (b)(6).No calibration influence was observed.The qc was within range prior to the sample measurement.No relevant alarms were observed.The field service engineer exchanged the reagent probe and fixed the reagent cover.The analyzer was performing within specifications.Dirt/dust was observed on several analyzer parts, including the reagent probe wash station and dusty surfaces.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with elecsys estradiol iii assay on a cobas pure e 402 analytical unit.Initial result: 740 pg/ml.1st repeat result: 49.1 pg/ml.2nd repeat result: 48.4 pg/ml.On (b)(6) 2025: the sample was repeated on a delta instrument, resulting in a 3rd repeat result of 57.2 pg/ml.The sample was repeated 10 more times on a different cobas pure analytical unit, resulting in the following repeat results: 46.2 pg/ml, 51.2 pg/ml, 47.9 pg/ml, 46.6 pg/ml, 47.4 pg/ml, 46.8 pg/ml, 47.2 pg/ml, 46.4 pg/ml, 48.3 pg/ml, and 47.2 pg/ml.The result that was considered correct was around 50 pg/ml.
 
Additional Manufacturer Narrative
As the provided pictures showed dirt/dust on several analyzer parts, the root cause was consistent with an operator maintenance issue where insufficient/incorrect execution was performed.The investigation did not identify a product problem.

Brand Name
ELECSYS ESTRADIOL III
Common Device Name
RADIOIMMUNOASSY, ESTRADIOL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23622046
Report Number1823260-2025-04793
Device Sequence Number10090536
Product Code CHP
UDI-Device Identifier04015630939671
UDI-Public04015630939671
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K965109
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number07027249190
Device Lot Number858578
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown